Japanese Journal of Mathematics

, Volume 2, Issue 1, pp 165–196

Motives associated to graphs

Special Feature: The 1st Takagi Lecture

DOI: 10.1007/s11537-007-0648-9

Cite this article as:
Bloch, S. Jpn. J. Math. (2007) 2: 165. doi:10.1007/s11537-007-0648-9


A report on recent results and outstanding problems concerning motives associated to graphs.

Keywords and phrases:

Feynman diagramgraphSchwinger integralperiodgraph polynomialmotiverenormalizationHopf algebra

Mathematics Subject Classification (2000):


Copyright information

© The Mathematical Society of Japan and Springer 2007

Authors and Affiliations

  1. 1.Dept. of MathematicsUniversity of ChicagoChicagoUSA